# SDR MWEA010612

- Difficulty date: April 19, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 63,302 hours, 37,377 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995774025
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RIGHT KEEL AREA, FUSELAGE FRAME STATION 617 WAS CRACKED AT OUTBOARD ATTACH.  REMOVED, LOCATED, DRILLED, AND INSTALLED NEW FRAME.
